This is a common problem with pellets. If you go looking for forums on the matter, you will see that it is rather typical for patients to have a similar response somewhere around the 4th and 5th implantation. This stems from poor oversight/management, and design flaws in the pellets themselves. Keep in mind that all pellets are made the same way. This may seem beneficial at first glance, however, what this really means is that “6 months” worth of medication dissolves in a way that sends your levels far too high in the first month, and then plummeting far too fast and low in the next 2-3.
My doctor put me on a natural progesterone cream and it made me feel horrible. I was only taking it once a day/ 1 pump which seemed like a lot.
I was breaking out all over my body and very oily. My hair became extremely limp and thin and I felt depressed... not myself emotionally. Is there a secret to taking this? Or is there any other product that might work better for me?
My saliva tests showed that my progesterone levels are very low, so I am already having a ton of other yucky symptoms. The cream just seemed to send me over the edge. Is this normal? Also, I have never been on HRT and I am 36 years old.
Thanks for any info.
they also stole solid big things (eyeglasses, books, shoes) and we often had to retrieve things from their dog house –they were trained to stay in our open air vehicle but both one day just jumped out of the rear seat and decided to just run behind the vehicle (we lived in open high desert area!), once they took over a small lake irritating little boys fishing and swimming as they tried to retrieve a big barrel floating in the lake that was twice their size, they figured out how to get on our roof and would stand on the ridge observing the vast desert terrain and certainly smelling all of it —– etc.